# SDR 06FDEA0020

- Difficulty date: January 4, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 36,109 hours, 7,934 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75101
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROXIMATELY 10 INCHES LONG DURING HFEC INSPECTION AT LEFT HAND WING TANK AT THE END OF STRINGER 10 (UPPER STRINGER)    CRACK AT LEFT HAND WING TANK AT THE END OF STRINGER 10 (UPPER STRINGER)   REPAIRED AS PER SRM 57-20-00 VOLUME I, FIGURE 10.  REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
